# SDR HEEA0014158

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103PH
- Make and model: Bell 206B-3
- Aircraft serial: 3000
- System (JASC): 2350 · Audio Integrating System
- Part: Audio
- Part number: AMS44
- Condition: Defective
- Location: Dual Channel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUSES INTERMITTENT LOSS ON VHF AND ICS.
